@article{dmtcs:3225,
    title      = {Continued fractions for permutation statistics},
    author     = {Sergi Elizalde},
    url        = {https://dmtcs.episciences.org/3225},
    doi        = {10.23638/DMTCS-19-2-11},
    journal    = {Discrete Mathematics \& Theoretical Computer Science},
    issn       = {1365-8050},
    volume     = {Vol. 19 no. 2, Permutation Patterns 2016},
    issuetitle = {Permutation Patterns},
    eid        = 11,
    year       = {2018},
    month      = {Jun},
    keywords   = {Mathematics - Combinatorics, 05A05 (Primary) 05A15, 05A19, 30B70, 05A18 (Secondary)},
}